# SDR 2004F00335

- Difficulty date: July 14, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N159AC
- Make and model: Skrsky S64F
- Aircraft serial: 64084
- Engine: Pwa JFTD12A4A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: 560890
- Part serial: 313A
- Condition: Broken
- Location: Blades
- Part time: 1,000 hours, 556 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR ASSY REMOVED FROM A/C FOR A 1000 TSO SCHED HOT SECTION INSP.  DURING INSP, EVIDENCE RUBBING BETWEEN OUTER SHROUD OF 1ST STAGE N1 BLADES & 1ST STATE OUTER AIRSEAL KNIFE EDGES.  1 BLADE BROKEN OUTER SHROUD. CONTACT BETWEEN DAMAGED TO OUTER SHROUD OF BLADES & KNIFE EDGES WORE DOWN SHROUD OF AIRSEAL IN 2 AREAS 180 DEGREES APART.   RESEARCH INDICATED 1ST STAGE OUTER AIRSEAL INSTALLED IN NEW CONDITON.  1ST STAGE BLADE SET INCLUDED 46 BLADES, & 46 BLADES OVERHAULED.  RADIAL CLEARANCE MEASURE BETWEEN AIRSEAL & 1ST STAGE BLADES DURING BUILD-UP OF COMPRESSOR .028 INCH.  TURBINE CASE & AIRSEAL MEASURED IN THEIR CURRENT CONDITION FOR ROUNDNESS.  FORWARD SNAP OF TURBINE CASE IS .016 INCH OUT OF ROUND & AFT SNAP I
